# SDR 07FDEA04193

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,313 hours, 12,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53773485
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CORROSION SPOTS ON INNER SKIN PANEL BETWEEN FRAME 18-19 AND BETWEEN STRG 49-51 LHS.  REPAIR PERFORMED BY LOCAL CUT OUT AF SKIN PANEL BETWEEN STRG 49-50 AND SMOOTH REWORK OF REMAINING CORRODED AREAS, HFEC-, ROTOTEST INSPECTION AND INSTALLING EXTERNAL SKIN DOUBLER IAW EA 6-5312-92140 AND RAS/AS/135/2005 ISSUE A.
